# SDR DALA1159593248

- Difficulty date: October 21, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 4,813 hours, 2,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME FR 75 AT STA 35719 IS BUCKLED BETWEEN STR 27 AND 28 LT AND AT STR 28 AND 29 RT REF NRC 178/179.  REMOVED DAMAGED SECTION.  DRILLED NEW SECTION, DRILLED REPAIR SLPICES PER A320 SRM 53-00-12 FIG 204.  ACCOMPLISHED REPAIR IAW A320 SRM 53-00-12.
